# SDR CA030708008

- Difficulty date: May 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,072 hours
- Engine: Pwa PT6T3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 204040603009
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECTS FOUND DURING ROUTINE INSPECTION/LUBRICATION. PROBLEM MAY HAVE EXISTED ATPRIOR INSPECTIONS BUT NOT DISCOVERED. 4 INNER, 4 OUTER COUPLINGS REPLACED. CORROSION PITS/SPALLING WERE ON SEVERAL TEETH OF EACH COUPLING.
